Alert archive / Illinois / Flash Flood Watches in 2011

Flash Flood Watch 5, NWS Lincoln, IL

June 19, 2011Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood watch at Jun 19, 2011, 2:29 PM CDT for Sangamon County, Illinois. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2011, 2:29 PM CDT (19:29 UTC)
Expired
Jun 20, 2011, 5:22 AM CDT
In force
15 hr
Issued by
NWS Lincoln, IL
Flood severity
None

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
919 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WGUS63 KILX 191929
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CDT SUN JUN 19 2011

ILZ051-200730-
/O.NEW.KILX.FF.A.0005.110619T1929Z-110621T0000Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
229 PM CDT SUN JUN 19 2011

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM 
 IN SANGAMON COUNTY.

* THROUGH MONDAY EVENING

* AT 228 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING 
 RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF 
 THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK 
 DOWNSTREAM OF SPAULDING DAM. 

* IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON 
 SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO 
 CHANGING CONDITIONS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

HJS
2 follow-up statements
335 
WGUS63 KILX 200713
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
213 AM CDT MON JUN 20 2011

ILZ051-201600-
/O.CON.KILX.FF.A.0005.000000T0000Z-110621T0000Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
INCLUDING THE CITY OF...SPRINGFIELD
213 AM CDT MON JUN 20 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREA...
   SANGAMON. 

* THROUGH THIS EVENING

* AT 228 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING 
  RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF 
  THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK 
  DOWNSTREAM OF SPAULDING DAM. 

* IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON 
  SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO 
  CHANGING CONDITIONS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

AUTEN
160 
WGUS63 KILX 201022
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
522 AM CDT MON JUN 20 2011

...THE FLASH FLOOD WATCH FOR SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IS CANCELLED...

ILZ051-201130-
/O.CAN.KILX.FF.A.0005.000000T0000Z-110621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
INCLUDING THE CITY OF...SPRINGFIELD
522 AM CDT MON JUN 20 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IS CANCELLED.

AT 515 AM CDT...THE DAM OPERATOR REPORTED THAT THE AMOUNT OF WATER
BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD HAS BEEN
REDUCED CONSIDERABLY. AS A RESULT...FLASH FLOODING IS NO LONGER A
CONCERN ALONG SUGAR CREEK.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 19, 12:52 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 19, 12:52 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1252 PM CDT SUN JUN 19 2011

.DISCUSSION...
ISSUED 1038 AM CDT SUN JUN 19 2011
SOME SHOWERS REMAIN AS A DYING MCS SLOWLY MAKES ITS WAY OUT OF THE
CWA TO THE EAST AND SOUTH. PLENTY OF CLOUD COVER SHOULD DEVELOP
SOME BREAKS AND GENERALLY SOUTHERLY FLOW WILL NOT HINDER A WARM UP
FOR THIS AFTERNOON. WITH TEMPERATURES ALREADY UP TO 77 DEGREES IN
GALESBURG ON THE BACKSIDE OF THE EXITING SYSTEM...SEE NO REASON TO
TWEAK THE MAX TEMPS. WILL ADJUST THE HOURLYS A BIT...AND MAKE SOME
MINOR ADJUSTMENTS TO THE POPS AND WEATHER FOR THE REST OF THE
DAY...BUT NO MAJOR UPDATES ANTICIPATED.

&&

.AVIATION...
ISSUED 1247 PM CDT SUN JUN 19 2011
VERY SIMILAR FORECAST TO YESTERDAY IN THAT SCT TS POSSIBLE THIS
AFTERNOON...NOT ENOUGH TO INCLUDE JUST YET...BIGGER THREAT WILL BE
LEFTOVER MCS ACTIVITY OUT OF THE PLAINS IN THE EARLY HOURS OF THE
MORNING. GOING WITH A PERSISTENCE FORECAST...AS MODELS CONTINUE
TO PUSH ANOTHER WAVE EJECTION OUT OF THE SRN PLAINS THIS EVENING.
VFR UNTIL AFTER 06Z WITH ISSUES OF TIMING WITH THE NEXT OVERNIGHT
MCS. AIMING FOR BEST CHANCES BTWN 08Z-12Z...REMNANT LOW CIGS AND
SHOWERS FOR THE REMAINDER OF THE MORNING.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 12:00 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1200 PM CDT SUN JUN 19 2011

ILZ040-047-049-050-201100-
CASS-MORGAN-SCHUYLER-SCOTT-
1200 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND
INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE
AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND
DOWN STREAM FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING
BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE
SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON.

THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.

ILZ048-051>057-061>063-066>068-071>073-201100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MOULTRIE-RICHLAND-SANGAMON-
SHELBY-
1200 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND
INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE
AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING
BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE
SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON.

THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.

ILZ027>031-036-037-041-201100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
1200 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND
INTO THE OVERNIGHT HOURS. STORMS ARE NOT EXPECTED TO REACH SEVERE CRITERIA.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND
DOWN STREAM FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING
BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE
SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON.

THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.

ILZ038-042>046-201100-
CHAMPAIGN-DE WITT-LOGAN-MCLEAN-PIATT-VERMILION-
1200 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT
WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND
INTO THE OVERNIGHT HOURS. STORMS ARE NOT EXPECTED TO REACH SEVERE CRITERIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING
BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE
SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON.

THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME
OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.

HJS

In the hours before

Local storm report, Jun 19, 9:14 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/19/2011  M2.70 INCH       CLAY               IL   MESONET

            RAINFALL PAST 24 HOURS.

&&

JRP
Local storm report, Jun 19, 9:29 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      OXVILLE                 39.70N 90.57W
06/19/2011                   SCOTT              IL   LAW ENFORCEMENT

            LEVEE FAILURE OCCURRED ALONG THE MAUVAISE TERRE CREEK
            EAST OF HIGHWAY 100 ALONG PHILLIPS FERRY ROAD... CAUSING
            EXTENSIVE FLOODING IN THE BOTTOMLANDS ALONG THE CREEK.
            HIGHWAY 100 IS CLOSED BETWEEN OXVILLE AND I-72...AS WELL
            AS PARTS OF PHILLIPS FERRY ROAD. TIME ESTIMATED.

&&

GEELHART
Local storm report, Jun 19, 9:40 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
940 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLOOD            FLORA                   38.67N 88.48W
06/19/2011                   CLAY               IL   EMERGENCY MNGR

            4-5 INCHES OF WATER ON ROADS IN TOWN.

0500 AM     TSTM WND DMG     2 E FLORA               38.67N 88.44W
06/19/2011                   CLAY               IL   EMERGENCY MNGR

            16 INCH DIAMETER TREE BLOWN DOWN ON ROUTE 45 AT ROUTE 50
            INTERSECTION.

&&

JRP
Local storm report, Jun 19, 9:48 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/19/2011  M2.15 INCH       EFFINGHAM          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 19, 10:18 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/19/2011  M2.21 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       5 N EFFINGHAM           39.19N 88.55W
06/19/2011  M2.67 INCH       EFFINGHAM          IL   COCORAHS

&&

JRP
Local storm report, Jun 19, 10:19 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
06/19/2011  M1.86 INCH       EFFINGHAM          IL   AWOS

            TOTAL IN 40 MINUTES

0436 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
06/19/2011  M1.33 INCH       EFFINGHAM          IL   MESONET

            RAINFALL TOTAL IN THE PAST 30 MINUTES.

0500 AM     TSTM WND DMG     2 E FLORA               38.67N 88.44W
06/19/2011                   CLAY               IL   EMERGENCY MNGR

            16 INCH DIAMETER TREE BLOWN DOWN ON ROUTE 45 AT ROUTE 50
            INTERSECTION.

0600 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/19/2011  M2.21 INCH       COLES              IL   COCORAHS

            24-HOUR TOTAL

0600 AM     FLOOD            FLORA                   38.67N 88.48W
06/19/2011                   CLAY               IL   EMERGENCY MNGR

            4-5 INCHES OF WATER ON ROADS IN TOWN.

0630 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/19/2011  M2.08 INCH       SHELBY             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       5 N EFFINGHAM           39.19N 88.55W
06/19/2011  M2.67 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/19/2011  M2.08 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/19/2011  M2.21 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
06/19/2011  M2.57 INCH       EFFINGHAM          IL   AWOS

            TOTAL SINCE 4 AM

0700 AM     HEAVY RAIN       4 W EFFINGHAM           39.12N 88.62W
06/19/2011  M1.86 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL. 2-DAY TOTAL 3.80

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/19/2011  M2.15 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/19/2011  M2.15 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0730 AM     FLASH FLOOD      OXVILLE                 39.70N 90.57W
06/19/2011                   SCOTT              IL   LAW ENFORCEMENT

            LEVEE FAILURE OCCURRED ALONG THE MAUVAISE TERRE CREEK
            EAST OF HIGHWAY 100 ALONG PHILLIPS FERRY ROAD... CAUSING
            EXTENSIVE FLOODING IN THE BOTTOMLANDS ALONG THE CREEK.
            HIGHWAY 100 IS CLOSED BETWEEN OXVILLE AND I-72...AS WELL
            AS PARTS OF PHILLIPS FERRY ROAD. TIME ESTIMATED.

0800 AM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
06/19/2011  M1.50 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL. 2-DAY TOTAL 3.24

0904 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/19/2011  M2.70 INCH       CLAY               IL   MESONET

            RAINFALL PAST 24 HOURS.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:25 PM CDTFlash Flood WarningILXSangamon12 hr
Jun 18, 10:33 PM CDTAreal Flood WarningILXMorgan, Sangamon6 hr
Jun 19, 1:09 AM CDTSpecial Weather StatementILXMorgan, Scott66 min
Jun 19, 4:34 AM CDTFlash Flood WarningILXEffingham, Shelby9 hr
Jun 19, 4:35 AM CDTAreal Flood WarningILXMorgan, Sangamon14 hr
Jun 19, 5:24 AM CDTSevere Thunderstorm WarningILXCrawford, Lawrence36 min
Jun 19, 7:16 AM CDTFlash Flood WarningILXSangamon7 hr
Jun 19, 9:16 AM CDTFlash Flood WarningILXScott12 hr
Jun 19, 9:53 AM CDTAreal Flood AdvisoryILXCass, Morgan6 hr
Jun 19, 10:29 AM CDTRiver Flood WarningILXLawrence69 hr
Jun 19, 6:34 PM CDTAreal Flood WarningILXMorgan12 hr

Nearby

Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.